Forum

Head pain pregabalin

Hi everyone, I have had really bad shooting pains in my head over the last couple of days. The pain is getting worse. It is on the right side of my head. I have also got problems with my right Eye, it feels sore and it twitches and feels like there is something in there. I have started to use pregabalin since yesterday. As anyone had these kind of pains. As no medication is helping. It also feels like my face is affected. Thanks for any help.

Yes, I’m suffering right now. I’ve had this before and its called Trigeminal Neuralgia. My pain stays right in my temple and is a sharp stabbing pain. I have carbamazapine for mine, which works quickly to hide the stabbing pains :slight_smile: But now my whole face, neck and teeth have gone numb and I have lost my sense of taste. Go back and see your gp. Good luck, Sharon x

I’m on Pizotifen for migraines and it works a treat. But…big BUT coming…but it t has also got rid of my stabbing pains and eye pains.

You could ask your GP if you could try it.